# SDR USAASB98210

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 12 IS INOP.  MAINTENANCE REMOVED AND REPLACED TWO LAMPHOLDER ASSEMBLIES AT SEAT ROW 12.  OPERATIONAL CHECK GOOD.  (M)
